I had taken Strattera 100 mg daily for the last 7 or 8 years. It was great for me. I stopped the Strattera a couple of months ago. I am wondering if the stopping of Strattera is the reason why I cannot sleep at night or if that is why I gained weight that is impossible to lose. Anyone have any experience with stopping Strattera?
This question has also been asked and answered here: Strattera vs Adderall: What is the difference?
No responses have yet been posted. Add your response to this question.
- Strattera Information for Consumers
- Strattera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2009 • 1 answer
Posted 20 Jul 2010 • 2 answers
Posted 6 Jan 2012 • 1 answer
Posted 10 Apr 2013 • 4 answers
Posted 28 Aug 2015 • 0 answers